Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Having acute lower back pain. Feeling uncomfortable. on cypro 500 mg. Any alternate remedy?

I am having acute lower back pain . I can t comfortable sit, stand, walk or lay. The pain is presently concentrated at the tip of my tail bone. I saw a doctor last week and I have been taking cypro 500 mg. I never received complete relief. Yesterday and into today the pain is more acute and sharp to breath taking. I am seeking your recommendation to address this issue Thanks Karen
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
HELLO Karen,

Thanks for calling us,

First of all tell me whether this Acute LBP develops after lifting any heavy objects or following any sudden jerk.

I advise you for bed rest for some days and avoid forward bending.

You should visit an orthopaedic surgeon for clinical examination of spine and if necessary X-ray spine
will be done.

Meanwhile You can take oral Muscle Relaxant & Pain killers.


Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor